# SDR REXA2025121201027

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MACHINED RIB LEADING EDGE SS57.16 AT RIGHT WING MACHINED RIB LEADING EDGE SS57.16 AT RIGHT WING WAS REPLACED PER CRJ 900 SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01
